| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | ME TOO!!!
[ Back to Messages
Posted by brain shocker
on November 17, 2000 at 12:22:12:
In Reply to: Ryan posted by Harry on September 17, 2000 at 18:23:29:
it's been four days since my last paxil. It was'nt working at all for my GAD (no ssri's have, only benzos, which I know won't take after a 4 year addiction.) So yesterday I started noticing wierd impulses in my hands and head. whenever I move i feel like im running on 120 volts!!! This morning it was twice as bad. I thought it may be the new mediciation but apparently it's the paxil. I'll tell you what.....after 5 years of medication I'm sick of taking antidepressants and other mind-bending I'd rather go around nervous, but knowing that "hey, this is my personality, and I can almost accept that" than wondering which drug is doing which bad side effect to me. The only drugs that ever worked were benzos, and the side effects were tremendous. after shits, insomnia, shakes, hair loss and now these "electric shocks" I'm conviced of one thing...it's just not worth it
All times are GMT -7. The time now is 10:53 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!